# SDR AALA201811159018

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 34,504 hours, 12,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR LOW PRESSURE. MAINTENANCE SERVICED R4 ASSIST BOTTLE PER AMM 52-10-00-614-050-B AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
